Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Lagrange interpolation and entire functions

Al-Jarrah, Radwan and Al-Khaled, Kamel (1990) Lagrange interpolation and entire functions. Revista Colombiana de Matemáticas; Vol. 24, núm. 3-4 (1990); 115-123 0034-7426 .

Texto completo

[img]
Vista previa
PDF
2MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

For a function f defined  almost everywhere on R.  Let {Ln (f)} be the sequence of Lagrange interpolation polynomials that approximates f, where the nodes are taken to be the zeros of a certain sequence of orthogonal polynomials. In this paper, we will give a condition on the decay of the error term 16 |f-Ln(f) |, which makes f the restriction on R of an entire function of order one and finite type. In the case of the Hermite polynomials an estimate on the type is given.

Tipo de documento:Artículo - Article
Palabras clave:Lagrange, orthogonal, entire function, type finite, Hermite polynomials
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33376
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 08:43
Ultima modificación:25 May 2018 21:28
Ultima modificación:25 May 2018 21:28
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox